All Journal Entries Journals

HORRIBLE WITHDRAWL DAY

Apr 09, 2011 - 6 comments
Tags:

withdrawl

,

horrible

,

day

,

Cold

,

cold turkey

,

feel



AGAIN NO SLEEP LAST NIGHT SHAKING FEELS LIKE I WANT TO CLIMB OUT OF MY SKIN , HOT THEN COLD THEN HOLD THEN COLD, NURSE TOLD ME TO DAY TAKE 50MG OF BENEDRAYL BEFORE SLEEP AND LOTS OF WATER, IT FEELS LIKE IM GOING TO CLIMB OUT OF MY SKIN, I CNAT IMAGAINE WITH DRAWL FROM HERION OR ANYTHING ELSE, JUST HORIBLE COLD TURKEY TODAY AND HAD MY HUSBAND FLUSH THE LAST THREE DOWN THE TOLITE, I THINKS ITS GOING TO BE A ROUGH NIGHT TONIGHT AGAIN.

Comments
Post a Comment
Avatar_f_tn
by nana418, Apr 10, 2011
I know what you mean I have been experiencing the same thing. Hot, cold, sweating, Just not feeling right. What are you withdrawing from? How long has it been? For me the worst part is being awake in the middle of the night from 2-7 am, at least you have your husband to be with, that must help.
I have been clean  from oxyi, clonespam and cigaretts for 10 days, took alprazolam yesterday for shakiness, going to try and make it today with none.  I did it cold turkey, It is not easy. I can only tell you what others on this site have said. Take a hot bath, exercise if you can, drink alot of water. Tomorrow will be better
nanee418

1657795_tn?1302296831
by estel544, Apr 10, 2011
I hope so because last night again was pure hell,. Tramadol I was taking for four years
Thank you,
Estella

606340_tn?1371501412
by aheart, Apr 10, 2011
Estelle, I want to tell you about a place that is custom made for people getting off of Tramodol, right here on med-help. It can be found in the groups or members groups and its called "The Tramodol Recovery Room" it is hosted by its founder, a med help advisor I think, I should have looked before I started this. But this would be of great benefit for you as there are lots of people there that have gone through what you are going through now. Do you know about it? I'm sorry you are having SUCH a hard time, I know it isn't easy. Darla I will go look for you

1657795_tn?1302296831
by estel544, Apr 10, 2011
Thanks Darfa, I will surely look into that ! This morning I feel like I been hit by a truck, lack of sleep and actually for some odd reason I dont have the pain that I was taking th tramadol for.  I see your picture , I am a vet assotamt. Love our four legged friends, my poor little Nabau doesnt know what is going on with his mommy right know but I can tell it bothers him, and he always makes me feel so loved !

Thank you
Estella

1657795_tn?1302296831
by estel544, Apr 10, 2011
assistant I dont have my glasses on and Im too tired to look for them


Avatar_n_tn
by vanessa1957, Jan 13, 2012
hi everyone thank you for your comets. i quit for ten days, on the third day i began to itch. it got so bad i call my dr. she gave me hydroxyzine, did not help 2 days later went to hospital, they gave me a shot, sent me home.take more of the med. dr. gave me. 2 more days, can't take it any more started to smoke again. i have been clean and sober for 20 yrs. it was not hing like thie. now i residual , the itching. let me tell you i poured oil all over my head. alcohol too. i can't think that it is worth it.

Post a Comment